# SDR KBM2004F00030

- Difficulty date: March 21, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Part serial: 286
- Condition: Stiff
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PEDALS STIFF WHEN THEY ARE AROUND THE (CENTER) POSITION.  REMOVED AND REPLACED.
